MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7267V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The outer layer of material (blue) was separated.The separation point was stretched suggesting the dilator was pulled against resistance.The sheath was also shown in the picture, but it was undeterminable if damage was present that could have led to the separation.Without the device returning further investigation could not be completed.
 
Event or Problem Description
Lost part of the dilator in patient during procedure.Not noticed until scrub tech noticed part of the dilator was missing when she noticed it on the back table.They fluoro'd patient but couldn't see the dilator.Embolized and still in the body.Patient was treated for scheduled procedure through existing access.Later ct scan revealed it is still in the common femoral artery and doctor is determining whether to go back in after it or leave it.After multiple attempts, no further information received, however, images were received to support investigation.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9167737
Report Number2134812-2019-00069
Device Sequence Number13994453
Product Code DYB
UDI-Device Identifier10841156102920
UDI-Public(01)10841156102920
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number7267V
Device Catalogue Number7267V
Device Lot Number654272
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight86